Stochastic growth with correlated production shocks

John B. Donaldson, Rajnish Mehra

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

This paper extends the stochastic growth model of Brock and Mirman [J. Econ. Theory 4 (1972), 497-513] to allow the production shocks to be correlated over time. The resultant optimal savings and consumption policies depend not only upon the current level of output but also upon the most recent realization of the random shock. The properties of these policy functions are studied and it is shown that the Markov process on output, capital stock and consumption resulting from the application of these policies converges to a stationary distribution.

Original languageEnglish (US)
Pages (from-to)282-312
Number of pages31
JournalJournal of Economic Theory
Volume29
Issue number2
DOIs
StatePublished - Apr 1983
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Stochastic growth with correlated production shocks'. Together they form a unique fingerprint.

  • Cite this